zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Smoothness and stability of the solutions for nonlinear fractional differential equations. (English) Zbl 1182.26009
Summary: The author derives differentiability properties of solutions for nonlinear fractional differential equations, and then sufficient conditions for the local asymptotical stability of nonlinear fractional differential equations are also deduced.

26A33Fractional derivatives and integrals (real functions)
34A34Nonlinear ODE and systems, general
58B10Differentiability questions in infinite-dimensional manifolds
58K25Stability (singularities, catastrophe theory)
Full Text: DOI
[1] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[2] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[3] Agrawal, O. P.; Machado, T. J. A.; Sabatier, J.: Introduction, Nonlinear dyn. 38, 1-2 (2004)
[4] Allen, J. S.; Kobayashi, M. H.; Coimbra, C. F. M.: History effects on the viscous motion of acoustically forced particles, Appl. phys. Lett. 88, 214106 (2006)
[5] Audounet, J.; Matignon, D.; Montseny, G.: Semi-linear diffusive representations for non-linear fractional differential systems, Cnrs-ncn 1, 78-82 (2000) · Zbl 1239.93078
[6] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent, II, Geophys. J. Roy. astronom. Soc. 13, 529-539 (1967)
[7] Deng, W. H.: Generalized synchronization in fractional order systems, Phys. rev. E 75, 056201 (2007)
[8] Matignon, D.: Stability results for fractional differential equations with applications to control processing, Computational engineering in systems and application multiconference, IMACS, IEEE-SMC, Lille, France 2, 963-968 (1996)
[9] Micu, S.; Zuazua, E.: On the controllability of a fractional order parabolic equation, SIAM J. Control optim. 44, 1950-1972 (2006) · Zbl 1116.93022 · doi:10.1137/S036301290444263X
[10] Zaslavsky, G. M.: Chaos, fractional kinetics, and anomalous transport, Phys. rep. 371, 461-580 (2002) · Zbl 0999.82053 · doi:10.1016/S0370-1573(02)00331-9
[11] Deng, W. H.: Numerical algorithm for the time fractional Fokker--Planck equation, J. comput. Phys. 227, 1510-1522 (2007) · Zbl 05221351
[12] Diethelm, K.; Ford, N. J.; Freed, A. D.: A predictor-corrector approach for the numerical solution of fractional differential equations, Nonlinear dyn. 29, 3-22 (2002) · Zbl 1009.65049 · doi:10.1023/A:1016592219341
[13] Diethelm, K.; Ford, N. J.; Freed, A. D.: Detailed error analysis for a fractional Adams method, Numer. algorithms 36, 31-52 (2004) · Zbl 1055.65098 · doi:10.1023/B:NUMA.0000027736.85078.be
[14] Lubich, C.: Runge--Kutta theory for Volterra and Abel integral equations of the second kind, Math. comput. 41, 87-102 (1983) · Zbl 0538.65091 · doi:10.2307/2007768
[15] Lubich, C.: Discretized fractional calculus, SIAM J. Math. anal. 17, 704-719 (1986) · Zbl 0624.65015 · doi:10.1137/0517050
[16] Bonnet, C.; Partington, J. R.: Coprime factorizations and stability of fractional differential systems, System control lett. 41, 167-174 (2000) · Zbl 0985.93048 · doi:10.1016/S0167-6911(00)00050-5
[17] Deng, W. H.; Li, C. P.; Lü, J. H.: Stability analysis of linear fractional differential system with multiple time-delays, Nonlinear dyn. 48, 409-416 (2007) · Zbl 1185.34115 · doi:10.1007/s11071-006-9094-0
[18] Li, C. P.; Deng, W. H.: Remarks on fractional derivatives, Appl. math. Comput. 187, 777-784 (2007) · Zbl 1125.26009 · doi:10.1016/j.amc.2006.08.163
[19] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[20] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[21] Tricomi, F. G.: Integral equations, (1957) · Zbl 0078.09404